MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Giomi L. Softly Constrained Films. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6563
DeSimone A, Adams J, Conti S. Soft elasticity and microstructure in smectic C elastomers.; 2007. Available from: http://hdl.handle.net/1963/1811
Gazzini M, Musina R. On a Sobolev type inequality related to the weighted p-Laplace operator. J. Math. Anal. Appl. 352 (2009) 99-111 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2613
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Fantechi B, Mann E, Nironi F. Smooth toric DM stacks.; 2007. Available from: http://hdl.handle.net/1963/2120
Daneri S, Pratelli A. Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:567 - 589. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000711
Paoli E. Small Time Asymptotics on the Diagonal for Hörmander's Type Hypoelliptic Operators. Journal of Dynamical and Control Systems [Internet]. 2017 ;23:111–143. Available from: https://doi.org/10.1007/s10883-016-9321-z
Bressan A, Shen W. Small BV solutions of hyperbolic noncooperative differential games. SIAM J. Control Optim. 43 (2004) 194-215 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2917
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Six-dimensional supersymmetric gauge theories, quantum cohomology of instanton moduli spaces and gl(N) Quantum Intermediate Long Wave Hydrodynamics. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34546
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663
Enolski VZ, Grava T. Singular Z_N curves, Riemann-Hilbert problem and modular solutions of the Schlesinger equation. Int. Math. Res. Not. 2004, no. 32, 1619-1683 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2540
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Teta A. Singular perturbation of the Laplacian and connections with models of random media. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/6348
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858
Mancini G. Singular Liouville Equations on S^2: Sharp Inequalities and Existence Results.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34489
Michelangeli A, Olgiati A, Scandone R. Singular Hartree equation in fractional perturbed Sobolev spaces. Journal of Nonlinear Mathematical Physics [Internet]. 2018 ;25:558-588. Available from: https://doi.org/10.1080/14029251.2018.1503423
Caldiroli P, Malchiodi A. Singular elliptic problems with critical growth. Comm. Partial Differential Equations 27 (2002), no. 5-6, 847-876 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1268
Sigalotti M. Single-Input Control Affine Systems: Local Regularity of Optimal Trajectories and a Geometric Controllability Problem. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5342
Chen P, Quarteroni A, Rozza G. Simulation-based uncertainty quantification of human arterial network hemodynamics. International Journal Numerical Methods Biomedical Engineering. 2012 .
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Boscain U, Piccoli B. A short introduction to optimal control. In: Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2257
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.

Pages

Sign in